MathSciNet Relay Station
MathSciNet bibliographic data
MR319113 (47 #7659) 53C35 (43A85)
Michelson, H. Lee Fatou theorems for eigenfunctions of the invariant differential operators on symmetric spaces. Trans. Amer. Math. Soc. 177 (1973), 257–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement